# SDR N6WA20210806401

- Difficulty date: August 4, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N554GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10297
- Aircraft time: 28,997 hours, 20,095 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY DOOR CAUTION IND (WINDOW HANDLE UNLOCK). RESECURED LT EMER DOOR AND CLEANED SENSOR IAW CRJ-AMM-52-21-00. MSG CLEARED. AIRCRAFT OK FOR SERVICE.
